# SDR GTIA2021021535595

- Difficulty date: February 12, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N675NK
- Make and model: Airbus A321-231
- Aircraft serial: 7668
- Aircraft time: 12,890 hours, 5,544 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTS FWD MEGAPHONE INOP-REMOVED AND REPLACED MEGAPHONE IAW DRAWING NUMBER A321 EMER EQUIP NO DEFECTS NOTED
